Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Depression, lack of interest in profession, socializing, on venlor, dulot, fludac, no erections. Causes ?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
i recently went to see a psychiatrist. i had depression one year back. AFter that i lost interest in profession...i just want to be in entertainment always....and lack of intrest in social things..etc..the doc gave me venlor 75 , dulot, fludac 25,trazalon 25 ...i tryed it for a week. after that i tryed to masterbate and i couldnt...something was missing ...the erection was not that hard...and i couldnt go to the edge...noteven near to edge..i went and told that doctor..he said it will goaway very soon...and to continue the medication...what should i do ?...i m really worried..
Posted Wed, 11 Apr 2012 in Medicines and Side Effects
Answered by Dr. Ashish Mittal 8 hours later

Thanks for your query.

I appreciate your efforts for medical consultation at right time.

Important aspects of your query are:
• 27years old male
• Known case of Depression
• Currently on venlor, dulot, fludac and trazalon
• Currently complaint of erectile dysfunction and difficulty in getting orgasm

In your case some of the sexual problem may be because of depression. But considering the fact symptoms started after the start of drugs then we should consider drug induced sexual side effect in your case. Amongst the medications which you are receiving - venlor, dulot and fludac can cause sexual side effect in form of decrease desire, erectile dysfunction and difficulty in orgasm.

Following measures will help you:
• Use minimum number of anti depressants after discussion with psychiatrist and do not stop any medicine suddenly.
• Replace venlor, dulot and fludac with other anti depressants not having sexual side effects like: Mirtaz and Bupropion (After discussion with your psychiatrist). "You may discuss about this with your primary physician and get the needful done". You may
• Do not worry much as drug induced sexual side effects are temporary and improve after change of medicine.

Final message to you: worry less and discuss above measures with your psychiatrist.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.


Above answer was peer-reviewed by
Follow-up: Depression, lack of interest in profession, socializing, on venlor, dulot, fludac, no erections. Causes ? 16 hours later
well. what about the withdrawal .symptoms...i hear scarry things about it...brain zaps/tremor/..etcf . once when i m ok (because currently i feel very energetic & great) will be able to be a normal person. or my emotions feelings will be disturbed... some say i wont have feelings of good or bad...????????????... Is it possible to become normal person after finish the course and ending the withdrawal symtpoms...??
Answered by Dr. Ashish Mittal 10 hours later
Hello again,

Withdrawal symptoms occur after sudden and unsupervised stoppage of medication. As you are under psychiatrist treatment it will not be a problem.

After improvement medicine need to continue for some months further depending on assessment by psychiatrist, severity, duration and personal life of patient, to prevent recurrence of symptoms.

Treatment goal is always 100% improvement in symptoms and it is achievable 70-80% of cases and rest of the cases improved partially.

It is good sign that you are improving. Prognosis appear to favorable in your case and you will live life like previous self.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor